Stimulants and Post-orgasmic problems

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Stimulants and Post-orgasmic problems

Viewing 2 reply threads
  • Author
    Posts
    • #195535
      specialk123
      Participant

      Hi,

      I guess this question is more geared towards Males—

      I’ve been on different stimulant medication for about 8 years now. I’ve always had this situation where I feel pretty bad after sexual release/orgasm.

      I think it probably has something to do with brain chemistry and changes in dopamine/serotonin post orgasm.

      Does taking medication affect this in any way?

      Many thanks.

    • #196121
      pax
      Participant

      Great question. I didn’t know this might be a thing. I wonder if anyone in the know will answer.

    • #212857
      whatwasidoingagain
      Participant

      I am on the other end of the spectrum somewhat. I am on Focalin XR 10MG currently, it reminds me of my self medication/rave daze playing around with Ecstasy. Super aroused emotionally/internally, but no real desire to physically act upon it. Very odd to describe, but the previous times (illicit drug use 20 years ago) I did become intimate, it was a very strange orgasm, best described as not as physically fulfilling as when sober. Perhaps close to what you are describing?

      Are you indicating you feel bad physically or emotionally, such as guilt, post orgasm?

Viewing 2 reply threads

You must be logged in to reply to this topic.